# SDR A6WA201240569

- Difficulty date: May 10, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 31,504 hours, 28,237 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO BAY DOOR HANDLE HOUSING CRACKED ABOVE CENTER OF HANDLE.  REMOVED UNSERVICEABLE CARGO DOOR HANDLE AND REPLACED WITH SERVICEABLE HANDLE IAW AMM CMM 52-31-03 AND SRM 51-40-03, AND SRM 51-40-11, 51-42-06.
